# SDR 98ZZZX4638

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64319
- Make and model: Boeing 727231
- Aircraft serial: 20052
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION NOTED ON FLOOR BEAM FS 1110 RBL 24 TO LBL 24.
